# SDR MASA20200421012

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 40,684 hours, 30,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 7R AFT FUSELAGE BETWEEN FS1144 & FS1162 WAS FOUND TO HAVE DEFECT FROM DIFFUSER WATER SEPARATOR LINE.  REPAIRED I/A/W EA 48-2020-078
